# SDR ABXA20151113212

- Difficulty date: November 13, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STRINGER 21L IS CRACKED, AT STATION 676, AFT OF FRAME AT SPLICE.  REPAIRED STRINGER 21L AT FS. 676 - 707 IAW SRM 53-00-03 FIG 201 REPAIR 2 & NEA 53100137-201.  PN 143T3001, PART NAME STRINGER, SN NSN, CRACKED 4.75", EXACT FS & BS LOC ON ACFT 676 - 707, EXACT STRINGER & WS LOC ON ACFT STRINGER 21L.  ACFT WAS GNDED.
